# SDR AALA201608129019

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 50,081 hours, 21,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Activation
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT BELOW 8000 FT DOOR RT FORWARD WARNING LIGHT ILLUMINATED ON ECAM.  PRESSURIZATION NORMAL.
